# SDR CA130304012

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Wing
- Part time: 25,256 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN INOPERATIVE GALLEY OVEN, SEVERE DAMAGE WAS FOUND TO A WIRE BUNDLE AT THE LT INBD WING REAR SPAR, AT WING STATION YW117,20.  DAMAGE HAS APPARENTLY STARTED WITH CHAFED WIRE INSULATION AND HAS PROGRESSED TO AN OVERHEAT DAMAGE OF THE COMPLETE WIRE BUNDLE.  AFFECTED WIRING WILL BE REPAIRED/REPLACED.  OPERATOR WILL COMPLETE A FLEET INSPECTION FOR EVIDENCE OF CHAFING DAMAGE UNDERNEATH TEFLON SLEEVES ON WIRE BUNDLES ON THE WING REAR SPAR. THIS AC IS POST SB A84-24-44.
